# SDR SWIA201232060

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 12,655 hours, 8,016 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFIS ALTITUDE DISCREPANCY OF 200-250 FEET.  (FLT 5887)  REPLACED RIGHT PITOT/STATIC PROBE.  P/N: 0856KV10 S/N OFF: 243159
